Limits on jump inversion for strong reducibilities

Journal of Symbolic Logic 76 (4):1287-1296 (2011)
Abstract
We show that Sacks' and Shoenfield's analogs of jump inversion fail for both tt- and wtt-reducibilities in a strong way. In particular we show that there is a ${\mathrm{\Delta }}_{2}^{0}$ set B > tt ∅′ such that there is no c.e. set A with A′ ≡ wtt B. We also show that there is a ${\mathrm{\Sigma }}_{2}^{0}$ set C > tt ∅′ such that there is no ${\mathrm{\Delta }}_{2}^{0}$ set D with D′ ≡ wtt C
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1318338849
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 20,866
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Erik Myin (2001). Constrained Inversions of Sensations. Philosophica (Belgium) 68 (2):31-40.
Piergiorgio Odifreddi (1983). Forcing and Reducibilities. Journal of Symbolic Logic 48 (2):288-310.

Monthly downloads

Added to index

2011-10-12

Total downloads

12 ( #291,092 of 1,907,059 )

Recent downloads (6 months)

2 ( #345,104 of 1,907,059 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.